# SDR 2012FA0000204

- Difficulty date: February 24, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N862GM
- Make and model: Cirrus SR22
- Aircraft serial: 3408
- Engine: Cont IO550N
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ALL FINE WIRE SPARK PLUGS RHB32S WITH NEW RHB32E MASSIVE ELECTRODE PLUGS.  TWO SPARK PLUGS HAD CRACKED INSULATION WITH SOME INSULATION MISSING.
